Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2012, 5:45 PM MDT for Dawes County, Nebraska. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2012, 5:45 PM MDT (23:45 UTC)
- Expired
- Jun 25, 2012, 6:23 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 148 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:05 PM MDT | TSTM WND GST 60 | 5 E Chadron, NE | DOWNBURST WINDS ESTIMATED 55 TO 60 MPH. NO HAIL. |
| Jun 25, 6:05 PM MDT | NON-TSTM WND GST 60 | 5 E Chadron, NE | DOWNBURST WINDS ESTIMATED 55 TO 60 MPH. NO HAIL. |
| Jun 25, 6:10 PM MDT | TSTM WND GST 60 | 10 Se Chadron, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2066 J/kg
- Mixed-layer CIN
- -369 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915
WUUS55 KCYS 252345
SVRCYS
NEC045-260045-
/O.NEW.KCYS.SV.W.0068.120625T2345Z-120626T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 645 PM MDT
* AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF CHADRON CAMPGROUND...OR 14 MILES SOUTHWEST OF
CHADRON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHADRON...RED CLOUD CAMPGROUND...CHADRON CAMPGROUND...CHADRON
AIRPORT AND CHADRON ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4254 10310 4262 10331 4301 10318 4301 10280
4300 10279 4295 10278 4280 10278 4278 10277
4271 10277
TIME...MOT...LOC 2345Z 215DEG 26KT 4267 10312
WIND...HAIL 60MPH 1.00IN
$$
CLAYCOMB2 follow-up statements
411
WWUS55 KCYS 260014
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT MON JUN 25 2012
NEC045-260045-
/O.CON.KCYS.SV.W.0068.000000T0000Z-120626T0045Z/
DAWES NE-
614 PM MDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAWES COUNTY UNTIL 645 PM MDT...
AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF CHADRON...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4271 10277 4277 10304 4300 10303 4301 10280
4300 10279 4295 10278 4280 10278 4278 10277
TIME...MOT...LOC 0014Z 215DEG 26KT 4282 10288
WIND...HAIL 60MPH 1.00IN
$$
CLAYCOMB928
WWUS55 KCYS 260023
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
623 PM MDT MON JUN 25 2012
NEC045-260033-
/O.CAN.KCYS.SV.W.0068.000000T0000Z-120626T0045Z/
DAWES NE-
623 PM MDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAWES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
LAT...LON 4271 10277 4277 10304 4300 10303 4301 10280
4300 10279 4295 10278 4280 10278 4278 10277
TIME...MOT...LOC 0023Z 215DEG 26KT 4289 10290
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:28 PM MDT, 17 minutes earlier.
Area forecast discussion, Jun 25, 5:28 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
528 PM MDT MON JUN 25 2012
.AVIATION...00Z TAF ISSUANCE...
SOME LINGERING SHOWERS AND TSTMS ARE CURRENTLY OVER THE
AREA...MOST NUMEROUS ACROSS NIOBRARA AND SIOUX COUNTIES AND OVER
WESTERN LARAMIE COUNTY. THESE SHOWERS COULD PRODUCE SOME BRIEF AND
ERRATIC DOWNBURST WIND GUSTS UP TO 50 MPH. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE PERIOD WITH WEAK TO
MODERATE WINDS. SOUTHERLY WINDS TONIGHT WILL BECOME WEST-TO-
SOUTHWEST AFTER MIDDAY TUES AS A SURFACE TROUGH PASSES OVER THE
TERMINALS. ADDED SOME ISOLATED SHOWERS AND TSTMS TO KCYS AND KLAR
DURING THE AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 322 PM MDT MON JUN 25 2012/
UPDATE...
QUICK UPDATE TO INCLUDE SEVERE TSTORM WATCH #428 FOR CONVERSE AND
NIOBRARA COUNTIES...VALID UNTIL 11 PM MDT. STRONG TO SEVERE TSTORMS
ONGOING IN CONVERSE WITH ADDITIONAL TSTORMS MOVING NORTHEAST FROM
PLATTE COUNTY...WHICH WILL SPREAD INTO NIOBRARA COUNTY SHORTLY.
PREV DISCUSSION... /ISSUED 303 PM MDT MON JUN 25 2012/
SHORT TERM...TONIGHT THROUGH WEDNESDAY...
FIRE ISSUES REMAIN THE FORECAST PROBLEM.
THE 18Z SURFACE ANALYSIS SHOWED HIGH PRESSURE CENTERED OVER THE
GREAT LAKES AND A WARM FRONT SNAKING ITS WAY THROUGH EASTERN
WYOMING. TO THE EAST OF THE WARM FRONT DEW POINTS WERE IN THE 50S
AND 60S. UPPER AIR PACKAGE CONTINUES TO SHOW VERY STRONG RIDGE
CENTERED OVER WESTERN KANSAS. FURTHER TO THE NORTHWEST AN UPPER
LOW CONTINUES TO SPIN OFF THE OREGON COAST.
RADAR SHOWING WEAK CONVECTION DEVELOPING WEST OF THE MOUNTAINS IN
THE MOISTURE PLUME THAT IS ROTATING AROUND THE BACKSIDE OF THE
UPPER HIGH. ALSO IN THE WATER VAPOR A WEAK SHORT WAVE CAN BE MADE
OUT AND THAT IS THE TRIGGER FOR THE STORMS.
RED FLAG WARNINGS ARE IN EFFECT FOR PORTIONS OF THE CWA BUT AT
THIS TIME THE WINDS ARE BELOW THRESHOLD VALUES BUT WITH THE STORMS
MOVING INTO THE REGION SEE NO REASON TO THINK THIS WAS NOT A GOOD
CALL.
MODELS CONTINUE TO ADVERTISE THE UPPER LOW TO PUSH TO THE EAST
NORTHEAST AND INTO SOUTHERN CANADA BY WEDNESDAY. AS THIS HAPPENS A
WEAK COLD FRONT WILL SLOWLY APPROACH THE AREA BUT NOT SURE IT WILL
CAUSE MUCH IMPACT OTHER THAN A WIND SHIFT WHEN IT PASSES SOMETIME
LATE WEDNESDAY.
AS THE UPPER SYSTEM APPROACHES ON TUESDAY AND WEDNESDAY THE SURFACE
PRESSURE GRADIENT WILL TIGHTEN AND CAUSE THE WINDS TO INCREASE IN
THE WY PORTION OF THE CWA AND COMBINE WITH THE LOW RELATIVE
HUMIDITY TO PRODUCE CRITICAL FIRE WEATHER VALUES.
BOTTOM LINE IS THAT THERE WILL BE LITTLE CHANGE IN THE WEATHER
WITH VERY WARM TEMPERATURES THE NEXT TWO DAYS AND WITH THE UPPER
PATTERN THE WAY IT IS THERE SHOULD BE A LEAST A SLIGHT CHANCE OF
CONVECTION EACH DAY.
LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
12Z MEDIUM RANGE MODEL SOLUTIONS CONTINUE TO ADVERTISE A SHIFT IN
THE UPPER LEVEL PATTERN WITH THE FLATTENING OF THE CENTRAL CONUS
RIDGE WITH THE PASSAGE OF THE UPPER LOW ACROSS SOUTHERN CANADA
WEDNESDAY NIGHT AND THURSDAY. THE RESULTANT ZONAL FLOW ALOFT WILL
BRING A WEAK FRONT SOUTH INTO EAST CENTRAL WYOMING AND THE
NORTHERN NEBRASKA PANHANDLE. ISOLATED TSTORMS WILL BE POSSIBLE
WEDNESDAY NIGHT...FOLLOWED BY DRIER MORE STABLE AIRMASS THURSDAY
WITH THE SUBTROPICAL MOISTURE FORCED TO THE SOUTH AND EAST. MODELS
SHOW A SHORT WAVE MOVING FROM COLORADO INTO THE CENTRAL HIGH
PLAINS THURSDAY NIGHT WITH SOME CONVECTION DEVELOPING IN THE
WESTERN PANHANDLE. A BRIEF DRY PERIOD FRIDAY WILL POTENTIALLY BE
MARRED BY A FEW SHORT WAVES MOVING ALONG A STALLED SURFACE FRONT
TO THE NORTH TOWARD THE WESTERN HIGH PLAINS FRIDAY NIGHT AND
SATURDAY AFTERNOON. THE MODELS ARE DEPICTING SOME LIGHT QPF OVER
THE WESTERN PANHANDLE WITH BOTH SHORT WAVES. FRONT LIFTS NORTH
THIS WEEKEND WITH THE RESURGENCE OF THE UPPER RIDGE ACROSS THE
CENTRAL CONUS. THIS WILL KEEP THE CWFA GENERALLY DRY WITH
CONVECTION TO THE NORTH AND EAST. A MODEL CONSENSUS SHOWS THAT
ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGHOUT THE LONG TERM.
FIRE WEATHER CONCERNS WILL BE PRIMARILY FOCUSED WEST OF THE
LARAMIE RANGE DUE TO GUSTY WINDS AND LOW RELATIVE HUMIDITIES.
FIRE WEATHER...
HOT TEMPERATURES...LOW RELATIVE HUMIDITY AND A CHANCE FOR DRY
THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MID WEEK. WITH THAT
SAID...WENT AHEAD AND EXTENDED THE RED FLAG WARNING FOR MOST OF
SOUTHEAST WYOMING THROUGH WEDNESDAY EVENING. TUESDAY AND WEDNESDAY
WILL SEE SOME FAIRLY BREEZY CONDITIONS AND WILL HEIGHTEN FIRE
CONCERNS.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR WYZ103-WYZ104-WYZ105-
WYZ109-WYZ110-WYZ111-WYZ115.
RED FLAG WARNING UNTIL 8 PM WEDNESDAY FOR WYZ101-WYZ102-WYZ106-
WYZ107-WYZ108-WYZ116-WYZ117-WYZ118-WYZ119.
NE...RED FLAG WARNING UNTIL 8 PM MONDAY FOR NEZ003-NEZ019-NEZ020-
NEZ021-NEZ054-NEZ055-NEZ096.
&&
AVIATION...FINCHHazardous weather outlook, Jun 25, 3:41 PM MDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 341 PM MDT MON JUN 25 2012 WYZ101>119-260600- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 341 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS PORTIONS OF EAST CENTRAL AND SOUTHEAST WYOMING. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS IN CONVERSE AND NIOBRARA COUNTIES WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM. ELSEWHERE...MORE ISOLATED DRY THUNDERSTORMS WITH GUSTY WINDS WILL PREVAIL THROUGH EARLY THIS EVENING. VERY DRY CONDITIONS COMBINED WITH THE THREAT FOR DRY LIGHTNING WEST OF THE LARAMIE RANGE WILL CREATE CRITICAL FIRE WEATHER OVER THAT AREA THROUGH 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL AFFECT THE AREA ON TUESDAY. THERE WILL BE A LESSER CHANCE OF LATE DAY THUNDERSTORMS ACROSS SOUTHEAST WYOMING ON WEDNESDAY AND FRIDAY. NONE OF THE STORMS ARE EXPECTED TO PRODUCE SEVERE WEATHER. CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TUESDAY AND WEDNESDAY AS HOT AND DRY CONDITIONS WILL COMBINE WITH WEST TO SOUTHWEST SURFACE WINDS GUSTING AS HIGH AS 45 MPH ALONG AND WEST OF THE LARAMIE RANGE. RED FLAG WARNINGS ARE IN EFFECT BOTH DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR CONVERSE AND NIOBRARA COUNTIES LATE THIS AFTERNOON AND EARLY EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-260600- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 341 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP AND MOVE NORTHEAST ACROSS NORTHERN PORTIONS OF THE WESTERN PANHANDLE. SOME OF THE STORMS NORTHWEST OF A LIEN FROM SCOTTSBLUFF TO CHADRON MAY BE STRONG WITH HEAVY RAIN...SMALL HAIL AND GUSTY WINDS. CRITICAL FIRE WEATHER CONDITIONS WILL AFFECT THE SOUTHERN PANHANDLE AND A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS AREA POSSIBLE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 25, 2:55 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM NON-TSTM WND GST DOUGLAS 42.76N 105.39W
06/25/2012 M64 MPH CONVERSE WY ASOS
&&
GCLAYCOMLocal storm report, Jun 25, 3:25 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
325 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 17 NE DOUGLAS 42.93N 105.16W
06/25/2012 E0.75 INCH CONVERSE WY CO-OP OBSERVER
THE HAIL RANGED FROM 1/2 INCH TO 3/4 INCH. JUST FELL WITH
IN THE LAST 5 MINUTES.
&&
DDEALLocal storm report, Jun 25, 3:47 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL BILL 43.21N 105.26W
06/25/2012 E1.00 INCH CONVERSE WY PUBLIC
RANGED FROM 3/4 INCH TO 1 INCH.
&&
DDEALLocal storm report, Jun 25, 4:05 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
405 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 7 NNE BILL 43.30N 105.21W
06/25/2012 E1.00 INCH CONVERSE WY TRAINED SPOTTER
HAIL RANGED FROM 1/2 TO 1 INCH.
&&
DDEALLocal storm report, Jun 25, 4:52 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM NON-TSTM WND GST CHEYENNE 41.15N 104.79W
06/25/2012 E72 MPH LARAMIE WY ASOS
&&
DDEALSpecial weather statement, Jun 25, 4:53 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 453 PM MDT MON JUN 25 2012 WYZ116>119-260100- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS... CARPENTER...ALBIN...PINE BLUFFS 453 PM MDT MON JUN 25 2012 EXPECT VERY STRONG DOWNBURST WINDS FROM COLLAPSING SHOWERS ACROSS LARAMIE COUNTY TO THE INTERSTATE 80 SUMMIT THROUGH 630 PM THIS EVENING. DOWNBURST WINDS TO 60 MPH ARE POSSIBLE WITH THESE COLLAPSING SHOWERS AND COULD CREATE HAZARDOUS DRIVING CONDITIONS AND WIND DAMAGE TO TREES OR WEAK STRUCTURES.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:16 PM MDT | Special Weather Statement | CYS | Kimball | 29 min |
| Jun 24, 8:47 PM MDT | Special Weather Statement | CYS | Morrill | 28 min |
| Jun 25, 4:55 AM MDT | Red Flag Warning | CYS | 4 days |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.